# SDR AALA20150528006

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 89,952 hours, 14,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 22789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1209 FOR THE OVERWING EXIT LIGHTS IS INOPERATIVE.  REMOVED, REPLACED & PERFORMED GOOD OPERATIONAL TEST OF BATTERY PACK M1209 FOR THE OVERWING EXIT LIGHTS IAW AMM 33-51-07.
